# SDR SWAA2023071159794

- Difficulty date: June 15, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,452 hours, 31,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT Z CHANNEL BETWEEN STA. 727E AND 847 L/H HAS EXFOLIATION CORROSSION<[01] REMOVED/DISCARDED AFT CARGO Z CHANNEL BETWEEN STA 727 TO STA 847 L / H AND FABRICATED AND INSTALLED NEW AFT CARGO Z CHANNEL FROM P/N BAC1496-377-7075T6 BETWEEN STA 727 TO STA 847 L / H REF SRM 51-40-02-0G-0 AND DWG 146A7500;[02] VERIFIED STEP 1
